MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sample id is (b)(6).This report is being filed on an international product, list number 03r70-01 that has the same product distributed in the us, list number 03r70, with 510k/pma/bla number k230790.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that an incorrect microalbumin result for sid (b)(6) was released by the alinity ci-series system control module into the aliniq ams software for a patient.On (b)(6) 2025, sid (b)(6) generated a microalbumin result of <5.0 mg/l, which was released into the aliniq ams software.The next sample (sid (b)(6)) generated a microalbumin result of 28.5 mg/l, which was released into the aliniq ams software under sid (b)(6).Consequently, the microalbumin result for sid (b)(6) was reported out of the lab as 28.5 mg/l (incorrect result) instead of <5.0 mg/l (correct result).The customer has since amended the patient report.The abbott service team was unable to determine if the issue was caused by the aliniq ams software or the alinity ci-series system control module, so this incident will be reported under both products.There was no impact to patient management reported.
 
Event or Problem Description
The customer reported that an incorrect microalbumin result for sid (b)(6) was released by the alinity ci-series system control module into the aliniq ams software for a patient.On (b)(6) 2025, sid (b)(6) generated a microalbumin result of <5.0 mg/l, which was released into the aliniq ams software.The next sample (sid (b)(6) generated a microalbumin result of 28.5 mg/l, which was released into the aliniq ams software under sid (b)(6).Consequently, the microalbumin result for sid (b)(6) was reported out of the lab as 28.5 mg/l (incorrect result) instead of <5.0 mg/l (correct result).The customer has since amended the patient report.The abbott service team was unable to determine if the issue was caused by the aliniq ams software or the alinity ci-series system control module, so this incident will be reported under both products.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section h10 - related report numbers: this section was updated with related report number.During the investigation, it was noted that the local service team stated the logs of the alnity ci-series system control module (scm) were lost when the issue occurred due to a solid state hard drive (ssd) failure/crash.Therefore, the issue could not be further evaluated due to insufficient information.On (b)(6) 2025, the local service team was able to reload the alinity software, update the aliniq ams driver, and determine that the alinity software performed as expected (generated and transmitted the correct results).The alinity software engineers reviewed the available system control center (scc) logs, which started on (b)(6) 2025, two days after the issue occurred, and did not identify this event during their review.Additionally, a review of the related information communication service (ics) codes was performed, and the code was implemented in accordance with the health level severn (hl7) protocol.A review of tracking and trending for the alinity system software did not identify an increase in complaint activity related to the complaint issue.The device history record was reviewed and also did not identify any non-conformances or potential non-conformances related to the current complaint.Lastly, labeling was reviewed and found to be adequate.Based on the investigation, the alinity ci-series system control module, serial number (b)(6), operating on alinity system software v3.6.0, is performing as expected.No systemic issue or deficiency of the alinity ci-series system control module, serial number (b)(6), or the alinity system software v3.6.0 was identified.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21285125
Report Number3016438761-2025-00074
Device Sequence Number7961942
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown